Skip to Main content Skip to Navigation


hal-00091377v1  Journal articles
Mario Sigalotti. Local regularity of optimal trajectories for control problems with general boundary conditions
Journal of Dynamical and Control Systems, Springer Verlag, 2005, 11, pp.91-123
...
hal-00868015v2  Journal articles
Florian MéhatsYannick PrivatMario Sigalotti. On the controllability of quantum transport in an electronic nanostructure
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2014, 74 (6), pp.1870--1894. ⟨10.1137/130939328⟩
hal-00091323v1  Journal articles
Yacine ChitourMario Sigalotti. Dubins' problem on surfaces. I. Nonnegative curvature
Journal of Geometric Analysis, 2005, 15, pp.565-587
hal-02320778v1  Conference papers
Yacine ChitourMario Sigalotti. Controllability of the Dubins problem on surfaces
44th IEEE Conference on Decision Control/European Control Conference (CCD-ECC), Dec 2005, Seville, Spain
...
hal-00851671v2  Journal articles
Yacine ChitourFritz ColoniusMario Sigalotti. Growth rates for persistently excited linear systems
Mathematics of Control, Signals, and Systems, Springer Verlag, 2014, 26 (4), pp.589-616. ⟨10.1007/s00498-014-0131-0⟩
...
hal-01292270v1  Journal articles
Yacine ChitourMario Sigalotti. Generic controllability of the bilinear Schrödinger equation on 1-D domains: the case of measurable potentials
Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics, Università di Trieste, 2016, 48, pp.1-17
hal-01101995v1  Conference papers
Ihab HaidarPaolo MasonMario Sigalotti. Converse Lyapunov--Krasovskii Theorems for Uncertain Time-Delay Systems
19th IFAC World Congress on International Federation of Automatic Control (IFAC 2014), Aug 2014, Cape Town, South Africa. pp.10096-10100, ⟨10.3182/20140824-6-ZA-1003.00561⟩
hal-02320786v1  Journal articles
Mario SigalottiYacine Chitour. Dubins' problem on surfaces II Nonpositive curvature
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2006, 45 (2), pp.457-482. ⟨10.1137/040619739⟩
hal-00675241v1  Journal articles
Fouad El HachemiMario SigalottiJamal Daafouz. Stability analysis of singularly perturbed switched linear systems
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2012, 57 (8), pp.2116-2121. ⟨10.1109/TAC.2011.2179876⟩
hal-00877284v1  Conference papers
Fouad El HachemiMario SigalottiJamal Daafouz. Sampling of singularly perturbed switched linear systems
52nd IEEE Conference on Decision and Control, CDC 2013, Dec 2013, Florence, Italy. pp.CDROM
...
inria-00610345v2  Journal articles
Yacine ChitourGuilherme MazantiMario Sigalotti. Stabilization of two-dimensional persistently excited linear control systems with arbitrary rate of convergence
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.801-823. ⟨10.1137/110848153⟩
...
hal-01139814v4  Journal articles
Yacine ChitourGuilherme MazantiMario Sigalotti. Stability of non-autonomous difference equations with applications to transport and wave propagation on networks
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2016, 11, pp.563-601. ⟨10.3934/nhm.2016010⟩
...
hal-00999743v1  Journal articles
Yacine ChitourGuilherme MazantiMario Sigalotti. Persistently damped transport on a network of circles
Transactions of the American Mathematical Society, American Mathematical Society, 2017, 369 (6), pp.3841-3881. ⟨10.1090/tran/6778⟩
...
hal-00923619v1  Book sections
Yacine ChitourGuilherme MazantiMario Sigalotti. Stabilization of persistently excited linear systems
Jamal Daafouz and Sophie Tarbouriech and Mario Sigalotti. Hybrid Systems with Constraints, Wiley-ISTE, pp.85-120, 2013, 978-1-84821-527-6. ⟨10.1002/9781118639856.ch4⟩
hal-00831446v1  Directions of work or proceedings
Jamal DaafouzSophie TarbouriechMario Sigalotti. Hybrid systems with constraints
Wiley-ISTE, pp.263, 2013, 978-1-84821-527-6. ⟨10.1002/9781118639856⟩
hal-01390381v1  Books
Davide BarilariUgo BoscainMario Sigalotti. Geometry, Analysis and Dynamics on sub-Riemannian Manifolds - Volume I
European Mathematical Society, 2016, EMS Series of Lectures in Mathematics, 978-3-03719-162-0. ⟨10.4171/162⟩
hal-01390382v1  Books
Davide BarilariUgo BoscainMario Sigalotti. Geometry, Analysis and Dynamics on sub-Riemannian Manifolds - Volume II
European Mathematical Society, 2016, EMS Series of Lectures in Mathematics, 978-3-03719-163-7. ⟨10.4171/163⟩
...
hal-01285215v4  Journal articles
Nicolas JuilletMario Sigalotti. Pliability, or the whitney extension theorem for curves in carnot groups
Analysis & PDE, Mathematical Sciences Publishers, 2017, 10 (7), pp.1637 - 1661. ⟨10.2140/apde.2017.10.1637⟩